# SDR AALA20120607002

- Difficulty date: June 5, 2012
- Submitted: June 8, 2012
- Operation: Air carrier
- Aircraft: N757AN
- Make and model: Boeing 777223
- Aircraft serial: 32636
- Aircraft time: 43,178 hours, 5,701 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 24C ESCAPE PATH LIGHT INOPERATIVE.  REPLACED LAMPS FOR SEAT 24C ESCAPE PATH LIGHT.  OPS CHECK NORMAL.
